There are studied two classes of differential inclusions with right-hand side admitting noncompact values in a Banach space. Co-density, lower semicontinuity in initial point and relaxation property of the solution set have been obtained.
Irkutsk Computing Center, Lermontov 134, 664033 Irkutsk, Russia
 A.A. Tolstonogov, Differential inclusions in a Banach space, Nauka (Sib. otd.), Novosibirsk 1986 (in Russian).
 A.A. Tolstonogov, On density and co-density of a set of solutions of a differential inclusion in a Banach space, Dokl. AN SSSR 261 (1981), 293-296.
 G. Colombo, Weak flow-invariance for non-convex differential inclusions, Differential and Integral Equations 5 (1992), 173-180.
 Z. Kánnai, Viability theorems on strongly sleek tubes, Annales Univ. Sci. Budapest, Sect. Comp. 13 (1992), 63-75.
 A.A. Tolstonogov and V.V Goncharov, On solutions of differential inclusion with noncompact-valued right-hand side in a Banach space. Manuscript deposited in All-Union Research Institute of Thechnical Information, Moscow 1986 (in Russian).
 F. Riesz and B.SZ.-Nagy, Functional Analysis, Frederick Ungar Publishing CO., Budapest 1978.
 J.-P. Aubin and A. Cellina, Differential Inclusions, Set-valued Maps and Viability Theory, Springer-Verlag, Berlin 1984.
 C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics 580, Springer-Verlag, Berlin 1977.